# SDR ASAA2016021715851

- Difficulty date: February 17, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 70,700 hours, 46,955 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6546881152
- Condition: Dented
- Location: Bs 1064-1088
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT FUSELAGE PANEL OTBD OF TAILSKID FAIRING HAS SEVERAL PROTRUSIONS AND DENTS. ACFT GROUNDED.  REPAIRED LT AFT FUSELAGE SKIN IAW EA 400-53EA-16728.  THIS REPAIR IS CATEGORY A REPAIR AND DOES NOT REQUIRE DTI ASSESSMENT.
